Arnold Kräuter
(Former)
Research output
- Published
On the greatest distance between two permanental roots of a matrix
Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanenten von (1,-1)-Matrizen
Kräuter, A. R., 1987, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 273, p. 1-103Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanents of (1,-1) matrices
Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Special issue on Combinatorial Matrix Theory Conference - Preface
Kräuter, A. R. (Co-editor), Shao, J.-Y. (Co-editor), Hwang, S.-G. (Co-editor) & Shader, B. L. (Co-editor), 1 Nov 2003, In: Linear algebra and its applications. 373, p. 1-3Research output: Contribution to journal › Article › Research › peer-review
- Published
Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)
Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.Research output: Book/Report › Anthology › Research
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
Decompositions of a matrix by means of its dual matrices with applications
Kim, I.-P. & Kräuter, A., 2018, In: Linear algebra and its applications. 537.2018, 15 January, p. 100-117 8 p.Research output: Contribution to journal › Article › Research › peer-review